# SDR SWIA201439478

- Difficulty date: September 24, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 29,270 hours, 17,636 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Baffle
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER TRANS COWL FWD EDGE BAFFLES ARE CHAFING AND WORN.  INSTALLED NEW BAFFLES ON RT TRANSCOWL IAW REO.
